# SDR DHL2007786528

- Difficulty date: March 22, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N786AT
- Make and model: Boeing 727214
- Aircraft serial: 21692
- Aircraft time: 61,473 hours, 40,640 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Bs 1303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE INTERIOR BS 1303 WL 281, FRAME CENTER WEB AT SECOND UP RIGHT STRINGER CUTOUT IS CRACKED 1 INCH.  STOP DRILLED CRACK IAW COTNEY AEROSPACE ED NR EAZ04E-1, REV IR, 8110-3 DATED 3/28/07.  VISIONAL RE-INSPECTION REQUIRED AT INTERVALS NOT TO EXCEED 2400 FLIGHT CYCLES.
